# SDR ASAA2022082839691

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 36,566 hours, 11,687 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE RESTORED < 5MIN AFTER FAILURE IRS DRIFT ON NEXT PAGE. GROUNDED - YES. C/W FMC RESET AND TEST REF B737-900 FIM 34-61-TASK 836. RESET PASSED.
